# SDR DXTA2009010203451

- Difficulty date: January 1, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 4,376 hours, 2,666 cycles
- Engine: Pwa PW306B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DAMAGE TO TWO OF THE LT ENGINE FAN BLADES. THERE IS ALSO DAMAGE TO THE ENGINE SHROUD AT THE 7 O-CLOCK POSITION.
